# SDR DALA1021810900

- Difficulty date: September 6, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 49,727 hours, 36,736 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND EMERGENCY LIGHT AT SEAT 20D INOPERATIVE. MX REPAIRED BROKEN WIRING AT SEAT.  OPS OF LIGHT NOW CHECKS GOOD.
